# SDR SIMA2011354001

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 29,845 hours, 27,806 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE VISIT TROUBLESHOT AN ODOR COMING FROM AROUND ROW 16 POSSIBLY FROM A BLEED OR PACK BECAUSE IT WAS ISOLATED NR 2 BY TURNING NR 2 BLEED & PACK ODOR WENT AWAY WHILE IN CRUISE FLIGHT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH ETN #EM-72-034R4 ENGINE ODOR EVENT TROUBLESHOOTING SUPPLEMENT.  NO DEFECTS NOTED AT THIS TIME WITH NR 2 PACK OR NR 2 BLEED SYSTEM.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
